# SDR AWXA960514

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2517 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHT AT ROW 11 HAS BROKEN WIRES AND IS INOP.  REPAIRED WIRING.  OPERATED OK.  (M)
